# SDR C8GA20090177

- Difficulty date: August 10, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 70,368 hours, 34,509 cycles
- Engine: Pwa PW2037
- Engine time: 64,954 hours, 31,143 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1B355801
- Condition: Cracked
- Location: Zone 600
- Part time: 64,954 hours, 31,143 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT THE NR 2 ENG EXCEEDED THE EGT LIMIT OF 657 DEG FOR 16 SEC THIS DID NOT OCCUR DURING A SURGE.  ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT. POST FLIGHT INSP WAS PERFORMED. THE 14TH STAGE BLEED VALVE WAS REMOVED AND REPLACED PN 5840207 SN 0573 NO HELP, REMOVED AND REPLACED THE 14TH STAGED BLEED VALVE CONVERTER PN 322895-18 SN 2233.  NO HELP, REMOVED AND REPLACED 2.5 BLEED VALVE ACTUATOR PN 3830041-109 SN 0498, NO HELP. REMOVED AND REPLACED DAMAGED FUEL MANIFOLD PSI LINE ON 2.5 BLEED VALVE PN 183622-01, NSN. REMOVED AND REPLACED FUEL CONTROL UNIT PN 779100-5 SN A4327 NO HELP. PERFORMED BORESCOPE INSP OF COMBUSTION CHAMBER, HPT AND LPT SECTIONS WITH NO DEFECTS. PERFORMED BORESCOPE INSPECTION OF THE 6-17TH COMPRESSOR SECTION, NO DEFECTS NOTED. FOUND 14TH STAGE BLEED VALVE MUSCLE PRESSURE MANIFOLD LINE WAS CRACKED REMOVED AND REPAIRED LINE. PERFORMED ENGINE RUN AND OPS CHECKS GOOD.  NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
